SHBG is made by the liver to scavenge sex hormones for clearance. SHBG bound to T, SHBG+T is not bio-available. Not a T carrier as wrongly described.
More estrogens increase SHBG and T decreases. I assume that your SERM doses were high and made LH too high, creating a lot of T-->E2 inside your testes. SERMs increase E2 and your liver sees it clearly. So you can see what happened. I believe that SHBG may be slow to respond to lower E2 levels. So this may take time.
If E2 is lingering high, that keeps your HPTA repressed.
If you do not taper off SERMs slowly, E2 shutdown is expected and predicable. You should have been using an AI during PCT and small doses afterwards like 0.5mg anastrozole per week in divided doses.
With your SHBG, FT will be low and you feel that.
You should never stack SERM's and never stack SERM+hCG. Doses should be 25mg Clomid EOD or 20mg Nolvadex EOD.
Cannot believe that you did not know to test E2.
Please read the stickies found here: https://forums.t-nation.com/t/about-the-t-replacement-category/38/2?u=ksman
- advice for new guys
- things that damage your hormones
- protocol for injections
- finding a TRT doc
- HPTA restart
Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body's temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.